MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System; Unit, phacofragmentation
Catalog Number 8065751763
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that during cataract surgery with intra ocular lens implantation, the ophthalmic system had unable to adequately aspirate lens material.The procedure details and patient impact have not been provided.Additional information has been requested and none received at the time of this report.This is the second of two different event date reports received from the same facility.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CENTURION Vision System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50277268
Report Number2028159-2026-01294
Device Sequence Number9718273
Product Code HQC
UDI-Device Identifier00380657517633
UDI-Public(01)00380657517633(17)250713(11)150713(10)NA
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K121555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Catalogue Number8065751763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured07/13/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown